RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 3, Pages 446–455 (Mi de8580)  

Ordinary Differential Equations

A nonlocal boundary value problem for second-order linear ordinary differential equations

A. G. Lomtatidze

Institute of Computational Mathematics, Academy of Sciences of Georgia

Full text: PDF file (1035 kB)

English version:
Differential Equations, 1995, 31:3, 411–420

Bibliographic databases:
UDC: 517.927.2
Received: 20.10.1993

Citation: A. G. Lomtatidze, “A nonlocal boundary value problem for second-order linear ordinary differential equations”, Differ. Uravn., 31:3 (1995), 446–455; Differ. Equ., 31:3 (1995), 411–420

Citation in format AMSBIB
\Bibitem{Lom95}
\by A.~G.~Lomtatidze
\paper A nonlocal boundary value problem for second-order linear ordinary differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 3
\pages 446--455
\mathnet{http://mi.mathnet.ru/de8580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373040}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 3
\pages 411--420


Linking options:
  • http://mi.mathnet.ru/eng/de8580
  • http://mi.mathnet.ru/eng/de/v31/i3/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:49
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019